Approximate Pseudospin and Spin Solutions of the Dirac Equation for a Class of Exponential Potentials


Arda A. , Sever R., Tezcan C.

CHINESE JOURNAL OF PHYSICS, vol.48, no.1, pp.27-37, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 1
  • Publication Date: 2010
  • Title of Journal : CHINESE JOURNAL OF PHYSICS
  • Page Numbers: pp.27-37

Abstract

The Dirac equation is solved for some exponential potentials the hypergeometric-type potential, the generalized Morse potential, and the Poschl-Teller potential with any spin-orbit quantum number kappa in the case of spin and pseudospin symmetry. We have approximated for non s-waves the centrifugal term by an exponential form. The energy eigenvalue equations and the corresponding wave functions are obtained by using a generalization of the Nikiforov-Uvarov method.